# SDR A6WA201542936

- Difficulty date: July 17, 2015
- Submitted: July 21, 2015
- Operation: Air carrier
- Aircraft: N401AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7280
- Aircraft time: 39,723 hours, 36,312 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 601R1430352
- Condition: Chafed
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RT INBD FLAP VANE LE CHAFED BEYOND LIMITS AT CTR STOP.
